# SDR 20010129CW007

- Difficulty date: August 1, 2000
- Submitted: January 29, 2001
- Operation: General aviation
- Aircraft: N466CS
- Make and model: Raythn HAWKER800
- Aircraft serial: NAD446
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nut
- Part number: FN22A524
- Condition: Missing
- Location: Mlg Wheel
- Component: Main Wheel Asy, Dunlop
- Component part number: AHA1814
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTS CAME OFF IN SERVICE.  RECOMMEND NUTS AND BOLTS BE CHANGED AT TIRE CHANGES OR CHANGE TO A NEW TYPE NUT AND BOLT.
